Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am using Tetracycline, two 250 pills. My derm also gave me Vitamin A Acid cream 0.025%, with it to go along to apply at bedtime. I have been using it for about a week and a half. I am not really seeing any results, except that I had some breakouts and after the next day it kind of cleared up. But sometimes, my skin appears to be in that way, even if i am not using any sort of medication. I also had a cysts that got smaller, and disappeared, but came back in the same spot, even bigger!. How well does this combintation work, and does Tetracycline provide good results?

Share this post


Link to post
Share on other sites

You should notice your face getting better 2-3 months into use of tetra.

I was on it for 3 months, it made my face 98 percent clear.

Take it ONLY with water. And make sure you take it on a complete empty stomach.

Take it 1-2 hours after meal, or a half hour-1 hour before a meal.

And avoid dairy products 2 hours before taking it and 3 hours after.

Share this post


Link to post
Share on other sites

I've been on it for 2 weeks. No real results. I've also been doing the regimen for 2 weeks, so it should start working soon. But yeah, the tetracycline will probably take more weeks/months to work :/

Share this post


Link to post
Share on other sites

I have been on tetracycline for about a month, plus topical clindamycin. I havent had a new pimple in about two weeks. I do have a lot of whiteheads, the little ones you cant really see. Will these go away with the tetracycline?

Share this post


Link to post
Share on other sites

Tetra works. I was on it for 3 days until I forgot to bring the medicine home with me (have to get it tomorrow) and my face is a lot smoother now. I was off it for 1 day and I broke out with 3 white pimples. Anyways.

IT works. The doctor says this is introductory for 1 more week then I go to accutane.

Share this post


Link to post
Share on other sites

do you get an initial breakout with tetracycline. also can you use sunscreen when you go out in the sun, so the medicine doens't effect your skin?

Share this post


Link to post
Share on other sites
do you get an initial breakout with tetracycline. also can you use sunscreen when you go out in the sun, so the medicine doens't effect your skin?

Share this post


Link to post
Share on other sites

Im affraid that after my course of tetra is complete.. once I get off.. I will breakout again badly.. (and my acne is very mild right now). I just cant seem to kill these little comedones popping up around my mouth area.. they get enflamed into tiny whiteheads..

Share this post


Link to post
Share on other sites

Are they the type that if you have them in your hand when there sweaty the colour comes off in your hand! Im asking because i got some tablets off a mate a while back which cleared me!

Share this post


Link to post
Share on other sites
Im affraid that after my course of tetra is complete.. once I get off.. I will breakout again badly.. (and my acne is very mild right now). I just cant seem to kill these little comedones popping up around my mouth area.. they get enflamed into tiny whiteheads..

Share this post


Link to post
Share on other sites

and thats another problem...what are you going to do? take them forever? because when you stop THE ACNE WILL COME BACK FULL ON

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×